# SDR ASAA201902048015

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 45,033 hours, 13,744 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Fire Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE #2 FAILS OVHT/FIRE TEST. GROUNDED - YES. ALTERNATE DEACTIVATION PROCEDURE USED PER CH5 TABLE 3 ITEM 8. ACCOMPLISHED FIM 26-10 TASKS 801 & 805. FOUND RIGHT CORE DETECTOR HARNESS TERMINAL LUG AT M1760 A/1 BROKEN. RE-TERMINATED CONNECTION. ALTERNATE DEACTIVATION PROCEDURES REVERSED. FIRE DETECTION SYSTEM OPS CK GOOD. REF WDM 26-11-11-1 & SWPM 20-30-11.
